Swelling In The Eyes?
I want to ask, at first my face and right eye felt itchy, then it swelled and itchy in my body after I took swollen medicine on my face thoroughly, especially in the eye, what was the cause?
Hello, thank you for asking at HealthReplies.com.
The itching of the skin suddenly is usually caused by several things, namely allergic / irritation, skin diseases such as eczema, dry skin or xerosis. The disease has different triggering factors. Such as allergies or irritation can be triggered by the use of certain substances or ingredients such as soap, cosmetics or food allergies. As for eczema, or called atopic dermatitis, the average trigger is weather, food, feathers / pollen. And for xerosis or dry skin is triggered by dehydration in the structure of the skin, the most frequent cause is the use of cosmetics that are too hard, or too long in the air conditioned room.
While the occurrence of swelling is due to an inflammatory reaction or inflammation in the skin area, which results in enlarged blood vessels. If swelling occurs after you take certain medications, then it refers to the direction you have an allergy to the drug you are taking.
There are several symptoms that may occur if you have an allergy to the drug, namely: Itching on the skin, itchy and watery eyes, bumps on the skin, swelling of the lips, tongue, face, and shortness of breath.
If you experience this after the consumption of certain drugs, the first thing to do is stop using the drug and immediately come to the doctor so that nothing dangerous happens, namely anaphylactic reactions.
May be useful. Always healthy 😊